On the maximum number of Hamiltonian paths in tournaments

Ilan Adler, Noga Alon, Sheldon M. Ross

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

By using the probabilistic method, we show that the maximum number of directed Hamiltonian paths in a complete directed graph with n vertices is at least (e - o(1))(n!/2n-1).

Original languageEnglish (US)
Pages (from-to)291-296
Number of pages6
JournalRandom Structures and Algorithms
Volume18
Issue number3
DOIs
StatePublished - May 1 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the maximum number of Hamiltonian paths in tournaments'. Together they form a unique fingerprint.

  • Cite this